MathSciNet Relay Station
MathSciNet bibliographic data
MR928125 60F17
Doukhan, Paul; Portal, Frédéric Principe d'invariance faible pour la fonction de répartition empirique dans un cadre multidimensionnel et mélangeant. (French) [The weak invariance principle for the empirical distribution function in the multidimensional mixing case] Probab. Math. Statist. 8 (1987), 117–132.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement